MAUDE Adverse Event Report: ARTHREX, INC. SHAVER HP, SYNERGY, HANDCONTROL; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. SHAVER HP, SYNERGY, HANDCONTROL; POWERED SURG ORTHOPEDIC INSTR
Model Number SHAVER HP, SYNERGY, HANDCONTROL
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that the shaver has a loose contact.There was no harm for patient, operator or third party reported.There was no case involvement reported.No further information received.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint is not confirmed as the device was not received for evaluation, and no pictures of the failure were received.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.The device¿s manufacturing date is 2017.

Brand Name
SHAVER HP, SYNERGY, HANDCONTROL
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19773078
Report Number1220246-2024-06810
Device Sequence Number12831723
Product Code HWE
UDI-Device Identifier00888867123991
UDI-Public00888867123991
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHAVER HP, SYNERGY, HANDCONTROL
Device Catalogue NumberAR-8332H
Device Lot Number10104566
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer01/03/2025
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown